MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN BRAND; NEEDLE

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. HENRY SCHEIN BRAND; NEEDLE
Lot Number 20221030
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt of customer complaint, personnel from quality, production and other relevant departments were involved in the investigation including retained sample inspection, production process review and simulated usage procedure, no similar problem was found.Preliminary judgement was the usage for vial penetration, video clip or more information is needed for furhter investigation for a thorough investigation.On 2024.02.26 5 pieces of 30g×1/2"(0.3mm×13mm) needles were sampled from retained sample lot no.20221030 for simulated patency of lumen test under 20kpa water pressure, the result was qualified.After reviewing of product records, no abnormities were found, and based on the customer feedback, preliminary judgement was the usage for vial penetration when usually in clinical setting operator would use a hypodermic needle for vial puncture instead of a dispensing needle, other factors including needle tube blockage from silicone oil or foreign matter could be exluded as in-process controls were in place, video clip or more information is needed for furhter investigation for a thorough investigation.Relevant internal report 20240373 and other documents could be provided upon request.
 
Event or Problem Description
Customer advised that one box of syringes are clogging up.No adverse events caused.Syringes just wont dispense the fluids.

Brand Name
HENRY SCHEIN BRAND
Common Device Name
NEEDLE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer Contact
suhua li
no. 758, 5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key19266041
Report Number3003560965-2024-00010
Device Sequence Number17891803
Product Code FMI
UDI-Device Identifier00304040003084
UDI-Public00304040003084
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Number20221030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
30G×1/2' NEEDLE LOT NO. 20221030
Patient SexUnknown